My daughter was a vibrant teenager. She was very athletic and was into competitive cheer leading, soccer, track and was an honor roll student her entire life. The only problem she has ever had was heavy periods, but so did I at her age. I took her to a doctor to see if bc pills would control her heavy flow and she suggested the Gardasil vaccine. I told her that I had not researched it and she laughed, saying it was very safe. My daughter has always been sensitive to drugs, but never a vaccine, so I agreed. Within 20 minutes she was so sick with extreme fatigue, dizziness, blackouts, numbness, high fever, body aches, migrain headaches, vomiting and diarrhea. This degree of reaction lasted for four days. The doctor assured me that it was not possible that the vaccine could be the cause. But then I searched the side effects. I was horrified to learn that thousands have had the same reaction, and worse! My daughter is on the "injuries continued" page of truthaboutgardasil.org and her name is Ashlee Smith. For 9 months now, she continues to vomit every day, every test imaginable shows that she is "normal". She continues to have headaches, dizziness, fatigue and her life has changed dramatically. She is now in counseling to deal with the depression and anger. I don't know if this will go on the "ask the doc" forum, I couldn't figure out how to post a question there. I can't help my daughter and it's killing me! If you have had this same problem and found a way to help it, please contact me! Thank you!
My daughter had her first Gardasil vaccine in May of 2007. Within six weeks she started to notice her hair falling out and she became nauseous, lightheaded and started vomiting. After many doctors, test, and wrong diagnosis' we found out she has Dysautonomia. You can find information on it at dynakids.org. It is a very hard illness to diagnose and you must go to a cardiologist or neurologist who specializes in it. it took us 2 years to find a diagnosis. My daughter is on multiple medications and other regimens, but she is still not back to school full time. I hope this proves useful in your search for wellness for your child. Take care and follow your mothers intuition. YOu know more about your daughter than anyone. Should you want to get in touch with me my email address is ***@****.
Hi Moxie Mom, Have you made any progress treating your daughter? Today marks 1 month since my daughter was injured by Gardasil. Within 3 hours of her second shot, she was curled on the couch in pain. Her persistant pains have been headaches, dizziness, pain in the knees, sore thighs, arms, chest, and nausia. My research let me to thetruthaboutgardasil.org where I found a community of parents dealing with the same injury for their daughters. Speaking with these people led us to a Naturopathic doctor and Homeopathic practicioner, who have started our daughter on a detoxification diet and homeopathic medicine regimine. The diet intself is diary free, soy free, casein free, high fructose free and includes a vitamin regimine to keep her body strong. We believe we are on the right track and have seen waves of improvement in her condition. The doctors state detoxification does not work overnight, but we are hopeful within another 3-6 weeks that she will be having more good days than bad, and expect that within 6mo to 1yr for her to be 100%.
I hope that since your posting last march that you too have had success with your daughters recovery but have posted this comment just in case.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.